MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2

Medline Industries, LP MEDLINE; METER, GLUCOSE, EVENCARE G2
Catalog Number MPH1540
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the reference range is 135 to 203 but when testing it shows 210 or higher.".
 
Additional Manufacturer Narrative
The customer stated that the reference range is 135 to 203 but when testing it shows 210 or higher.Medline received 1ea evencare g2 blood glucose meter used condition; test strips and control solutions used by the user were not sent for the investigation, and testing was performed according to the instructions for use using control test strips and control solutions.The complaint was not confirmed; results using the control strips and solutions were 46 and 181mg/dl for low and high solutions respectively, and these results were within control solutions range of 43-73 mg/dl and 168-228 mg/dl.The cause code was updated to reflect unconfirmed defect - not confirmed with received sample, and medline experienced no issues; the sample turned on/off and control solution results were within testing range.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, EVENCARE G2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50886463
Report Number1417592-2026-50323
Device Sequence Number16140993
Product Code NBW
UDI-Device Identifier00884389102551
UDI-Public00884389102551
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/12/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown